# SDR FDEA201202240683

- Difficulty date: February 24, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 63,349 hours, 20,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10522
- Condition: Corroded
- Location: Bs 1560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FRAME INBD FLANGE STA 1560, RBL 61, WL 208.1 TO WL 215.1 CORRODED.  REPAIRED ON MAE N/R 47658060001 AND MAE EA 757-5362-16-F3673.   CLASSIFED AS A MAJOR REPAIR.
